# SDR REXA2024102901137

- Difficulty date: November 30, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 572 AND FS 661+16. FOUND TO BE BEYOND REPAIRABLE LIMITS OF CRJ 900 SRM 53-21-49-101-001-A01 REPLACEMENT REQUIRED REPLACE SEAT TRACK PN SH690-36282-1 INSTALLED NEW SEAT TRACK P/N SH690-36282-1 IAW CRJ900 AMM 53-00-49-400-801-A07 INSTALLED WITH 12EA SCREWS,WASHERS AND NUTS. REMAINING SCREWS REQUIRE INSTALL. REMINING SCREWS 50EA P/N NAS517-3-4 ON BACKORDER INSTALLED REMAINING SCREWS P/N NAS517-3-4 ON SIDE SEAT TRACK P/N SH690-36282-1 AT STGR 15R BETWEEN FS 572 AND FS 661+16, IAW CRJ 900 AMM 53-00-49-400-801-A07. SEAT RAIL AT STGR 15R BETWEEN FS 572 AND FS 661+16 REQUIRES REMOVAL. REMOVED SEAT RAIL PN SH690-36282-1 AT STGR 15R BETWEEN FS 572 AND FS 661+16 IAW CRJ900 AMM TASK 53-00-49-000-801 (CONFIG A19). SEAT TRACK REQUIRES INSTALL ENTERED IN ERROR: 53601 - ALBRIGHT, JASON - 10/09/2023 12:44 - SEE ITEM 2A FOR INSTALL NEW SEAT RAIL REQUIRES PAINT PER MODSUM IS67053000195. TREATED AND PAINTED SEAT TRACK IAW MODSUM IS67053000185 REV A MODSUM INCORRECT SIGN OFF TREATED AND PAINTED SEAT TRACK IAW MODSUM NUMBER IS67053000195 REV A
